# SDR 2007UALA04584

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 47,630 hours, 5,754 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 4a Fwd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP AT SEAT 4A FWD LIGHT ASSY.  REPLACED LIGHT ASSEMBLY
